Asymptotic properties of some stochastic programming methods with constant step

Ermoliev Y & Kaniovski YM (1979). Asymptotic properties of some stochastic programming methods with constant step. Zurnal vycislitel'noj matematiki i matematiceskoj fiziki 19 (2): 356-366.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Zurnal vycislitel'noj matematiki i matematiceskoj fiziki; 19(2): 356-366 [1979]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:45
Last Modified: 23 Aug 2016 14:35
URI: http://pure.iiasa.ac.at/1009

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313